(Sub-)Differentiability of Probability Functions with Elliptical Distributions

Abstract : In this paper we investigate probability functions acting on nonlinear systems wherein the random vector can follow an elliptically symmetric distribution. We provide first and second order differentiability results as well as readily implementable formulæ. We also demonstrate that these formulæ can be readily employed within standard non-linear programming software through a set of illustrative numerical experiments.
Document type :
Journal articles
Complete list of metadatas

https://hal-ifp.archives-ouvertes.fr/hal-02013571
Contributor : Nadine Couëdel <>
Submitted on : Monday, February 11, 2019 - 10:25:47 AM
Last modification on : Tuesday, February 12, 2019 - 1:26:04 AM

Identifiers

Collections

IFP | INSMI | EDF

Citation

W. van Ackooij, I. Aleksovska, M. Munoz-Zuniga. (Sub-)Differentiability of Probability Functions with Elliptical Distributions. Set-Valued and Variational Analysis, Springer, 2018, 26 (4), pp.887-910. ⟨10.1007/s11228-017-0454-3⟩. ⟨hal-02013571⟩

Share

Metrics

Record views

33